Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Chronic nausea, fatigue, weight gain, cough. History of heart attack, lung infections. Treatment?

I am male 48 years old. I had a heart attack 1 year ago and underwent surgery to have a stent placed in the failing artery , I was good (all things considered) until I got a lung infection 3 months after the heart attack which was treated with oral and IV antibiotics, since then I have struggled with chronic and I mean chronic heavy nausea, fatigue, weight gain (I eat healthy choices and moderately) , chronic cough and dizziness - your thoughts?
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Rheumatologist 's  Response
Good evening sir. Well from what you describe doesnt sound normal after surgery at all. Rather you should have been back to normal. But what i can say is u need a detailed work up. Kindly consult your cardiologist ones. He needs to look into ur medications( whether they are causing side effects) or there is some other problem like thyroid or sone lung/heart abnormality going on. Do let me know for further queries. But dont dekay your appointment.
Answered: Fri, 27 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor